American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45D05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Marc A. Berger and Victor J. Mizel. A Fubini theorem for iterated stochastic integrals. Bull. Amer. Math. Soc. 84 (1978) 159-160. MR 0455122.
Abstract, references, and article information   
View Article: PDF

[2] J. A. Burns and T. L. Herdman. Adjoint semigroup theory for a Volterra integrodifferential system. Bull. Amer. Math. Soc. 81 (1975) 1099-1102. MR 0387999.
Abstract, references, and article information   
View Article: PDF

[3] R. C. Mac Camy and R. L. Smith. Limits of solutions of Volterra integral equations. Bull. Amer. Math. Soc. 81 (1975) 739-742. MR 0402444.
Abstract, references, and article information   
View Article: PDF

[4] Chaim Samuel Hönig. Volterra-Stieltjes integral equations with linear constraints and discontinuous solutions. Bull. Amer. Math. Soc. 81 (1975) Part 1:593-598. MR 0377219.
Abstract, references, and article information   
View Article: PDF

[5] James S. W. Wong. Positive definite functions and Volterra integral equations. Bull. Amer. Math. Soc. 80 (1974) 679-682. MR 0341009.
Abstract, references, and article information   
View Article: PDF

[6] J. M. Bownds and J. M. Cushing. A representation formula for linear Volterra integral equations. Bull. Amer. Math. Soc. 79 (1973) 532-536. MR 0313731.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1